# SDR SWIA2014051637602

- Difficulty date: May 11, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 36,060 hours, 49,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR, DID NOT SEE SMOKE.  REMOVED FLIGHT DISPLAY, INSPECTED FOR OVERHEAT AND BURNING ODOR.  CLEANED CONNECTOR AND RE-INSTALLED UNIT.
